# SDR IPXA2024052289929

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 26,285 hours, 16,335 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ATB ON CLIMB OUT GREEN HYD RES OVR HEAT. RAN QRH PROCEDURE AND CALLED AMC. RESET GREEN HYD PUMPS FOR APPROACH AND OVER HEAT LIGHT CAME ON BRIEFLY PER TECH REQUEST CHECKED DROOP SIGNAL ACTUATORS, NOTCH ACTUATORS, KRUEGER FLAP ACTUATORS, AND KRUEGER SELECTOR SOLENOID VALVE FOR SIGNS OF BYPASSING. ALL MENTIONED COMPONENTS HAD A BASELINE TEMPERATURE AVERAGE BETWEEN 68F-74F. AFTER OPERATING COMPONENTS NUMEROUS TIMES IN REFERENCE TO AMM 27-84-00, ALL TEMPERATURES INCREASED UNIFORMLY TO AN AVERAGE OF 78F-81F NO OBVIOUS DEFECTS OR SIGNS OF BYPASSING. C/W OPS CHECK OF TRAILING EDGE AND LEADING EDGE IAW AMM 27-84-00, AND AMM 27-54-00 NO OVERHEAT CONDITION NOTED WITH GREEN HYD RES. NO OTHER DEFECTS NOTED OKAY FOR SERVICE
